# SDR ASOA20141024120

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 25,635 hours, 15,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: ADP4010030
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT EMERGENCY FLASHLIGHT WAS REPORTED INOPERATIVE.  MAINTENANCE R & R THE AFT EMERGENCY FLASHLIGHT BATTERY PACK AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
